ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 518 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Angioedema due to the new oral anticoagulant rivaroxaban

Altin Cihan, Ozturkeri Ovgu Anil Yakin, Gezmis Esin, Askin Ulku

Year : 2014| Volume: 17| Issue : 2 | Page no: 173-174

   This article has been cited by
 
1 Hypersensitivity reactions to heparins
Purificación Gonzalez-Delgado,Javier Fernandez
Current Opinion in Allergy and Clinical Immunology. 2016; 16(4): 315
[Pubmed]  [Google Scholar] [DOI]
2 Rivaroxaban
Reactions Weekly. 2014; 1522(1): 147
[Pubmed]  [Google Scholar] [DOI]